# SDR MASA200500144

- Difficulty date: February 22, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 8,423 hours, 7,976 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 355022002
- Part serial: 6476
- Condition: Inoperative
- Location: Mlg
- Part time: 6,852 hours, 6,476 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD FOR A LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS WHICH PREVENTED THE GEAR FROM BEING RETRACTED.  THE AIRCRAFT ALSO EXPERIENCED A DUAL REVERSER DISAGREE AT 2500 FEET.  MAINTENANCE IS CURRENTLY TROUBLESHOOTING.  MX REPLACED LANDING GEAR ELECTRONIC CONTROL UNIT.
